Confirm

Are you sure?

Comfirm Cancel

Login http://www.becomegorgeous.com/users/auth/facebook

Or Login using BecomeGorgeous

Register

Please fill the form below and follow the further instructions.

By registering, you are agreeing to the terms and conditions.
We will not sell, rent or give your email to anyone so don't worry about spam.

Recommended

http://www.becomegorgeous.com/users/auth/facebook
Password Recovery

You are about to receive a email from us please make sure to check your spam or junk folder and add our email email@bg.com to your contact list.

Thank you!

vickynana

Large

Virgo

Status

General
Female
28 Aug 1997

  • 1239 Rank

  • 28 Points

Thumb

vickynana asked:

29 Jan 2011

Does general anestisia make your hair thinner and weeker???!?! Plz help!!!!

So, i recently got surgery, and they used general anestisia. After the surgery i felt like my hair was slightly thinner. I'm really obsessed with my hair and i love how thick it is and i wouldn't wanted getting thinner, is it possible that it may had got thinner because of the anestisia and some mediaction ive bin taking? Also, i have long and thick hair, what brush should i use so it doesnt rip off too much of my hair??

Answers

Login To Answer